# SDR SWAA2022070722624

- Difficulty date: June 25, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS AREAS OF PULLED FIBERGLASS ON TOPSIDE OF THE BOARD / [01] EVALUATED DAMAGE; FLOOR PANEL 241AF IS BEYOND ECONOMICAL REPAIR; REPLACE BY FABRICATION IAW B737 SRM 53-00-50-2R-0.   VERIFIED MATERIALS IAW B737 SRM 53-00-50-2R-0 TABLE 204 AND BOEING DWG 144A5810-8; PANEL BMS4-23 TY II (WN13845); INSERTS SL5107A3-410 (A78610); ADHESIVE EPIBOND420 (A104626).  FABRICATED PANEL IAW B737 SRM 53-00-50-2R-0 PAR 4 AND BOEING DWG BOEING DWG 144A5810-8.;[02] REPLACED FLOOR PANEL 241AF BY FABRICATION OF PANEL IAW B737 SRM 53-00-50-2R-0 PAR 4 AND BOEING DWG BOEING DWG 144A5810-8.;[03] VERIFIED STEPS 1-2
